MathSciNet Relay Station
MathSciNet bibliographic data
MR78673 (17,1229e) 56.0X
Banaschewski, Bernhard Local connectedness of extension spaces. Canad. J. Math. 8 (1956), 395–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement